# SDR TWAA0015004

- Difficulty date: September 22, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON THE LT WING, TOP T/E 24 INCHES FROM O/B END OF O/B AILERON HAD BURNED/DAMAGED SPOT.  REWORKED PER SRM 57-60-02, FIG 201, SHEET 2, AND SRM 51-70-03, FIG 1.
